# SDR UIEA2023052200488

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B1503423
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - LONGERON, FUSELAGE EXTERNAL SURFACE NEAR S-331 STA 1480( 1) REMOVE THE DAMAGE LONGERON FITTING IAW SRM 51-40-02-0G-0 REV 97 AND EO 4453A818 PART 3 STEP 4 & 6 REV 19. 2) ACCOMPLISHED THE REPAIR AREA IAW EI T2023A53M-935 REV 2, SRM 51-40-02-0G-0 REV 97, EO 4453A818 PART 3 STEP 9-10, DWG 65B15254 SH 10 REV G, SH 16 REV F, 65B01162 SH 14 REV A & 65B15085 SH 3 REV J. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
